# SDR ASAA0010161

- Difficulty date: November 6, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK FOUND BODY STATION 1006, WATERLINE 156, BUTTOCK LINE 0 TO LEFT BUTTOCK LINE 12 CORRODED. REPAIRED PER SRM 51-40-2.
